I have Neurosarcoidosis and Systemic Sarc, and it has destroyed my nervous system.
But for years my Neuro thought I was allergic to soap, I used every sensitive soap made, even all natural. I was on periactin 4mg 3 times a day for 4 years and it must have stopped working? Due to my liver Sarc which is known for causing itching my Cmp is done every week and my liver function is within normal limits.
So I showered with just water and OMG I am in so much pain and severe itching that lasted at least 1 hour and that is even after taking liqud Benadryl before my shower. My Neruo has tried several other drugs like that, Is there anything else I can try.
Would a steroid shower cream work? I have a friend who uses that. I have heard that aloe helps with the dryness from various skin medicines, too.
I have MS and allodynia and water in the shower occasionally feels like acid on my skin. I used bottled Cetaphil cleanseri the shower and hydrocortisone after the shower. I have had luck with the steroid shower creams, also.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.